Mathematische Zeitschrift

, Volume 208, Issue 1, pp 437–462 | Cite as

Integral representations on weakly pseudoconvex domains

  • Joachim Michel
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aizenberg, L.A., Dautov, Sh.A.: Differential Forms Orthogonal to Holomorphic Functions or Forms and Their Properties. Providence: Am. Math. Soc. 1983MATHGoogle Scholar
  2. 2.
    Chaumat, J., Chollet, A.-M.: Noyaux pour résoudre l'équation\(\bar \partial \) dans des classes ultradifférentiables sur des compacts irregulieres de Cn. (Preprint)Google Scholar
  3. 3.
    Chaumat, J., Chollett A.-M.: Noyaux pour résoudre l'équation,\(\bar \partial \) dans des classes indéfiniment differentiables. (Preprint)Google Scholar
  4. 4.
    Chaumat, J., Chollet, A.-M.: Classes de Gevrey non isotropes et application a l'interpolation. Ann. Sc. Norm. Super. Pisa Cl. Sci., IV. Ser.15, 615–676 (1989)MathSciNetGoogle Scholar
  5. 5.
    Diedrich, K., Fornaess, J.E.: Pseudoconvex domains: an example with non trivial Nebenhuelle. Math. Ann.255, 275–292 (1977)CrossRefGoogle Scholar
  6. 6.
    Diederich, K., Ohsawa, T.: On the Parameter Dependence of solutions to the\(\bar \partial \)-equation, RIMS-708, July 1990Google Scholar
  7. 7.
    Folland, G.B., Kohn, J.J.: The Neumann Problem for the Cauchy-Riemann Complex. (Ann. Math. Stud., vol. 75) Princeton, N.J.: Princeton University Press 1972MATHGoogle Scholar
  8. 8.
    Hörmander, L.:L 2-estimates and existence theorems for the\(\bar \partial \) operator. Acta Math.113, 89–152 (1965)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Kohn, J.J.: Global regularity for\(\bar \partial \) on weakly pseudoconvex manifolds. Trans. Am. Math. Soc.181, 273–292 (1973)MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Kohn, J.J.: Methods of partial differential equations in complex analysis. (Proc. Symp. Pure Math., vol. 30, pp. 215–236) Providence, RI: Am. Math. Soc. 1977Google Scholar
  11. 11.
    Kohn, J.J., Nirenberg, L.: Non-coercive boundary value problems. Commun. Pure Appl. Math.18, 443–492 (1965)MATHMathSciNetGoogle Scholar
  12. 12.
    Kohn, J.J., Nirenberg, L.: A pseudoconvex domain not admitting a holomorphic support function. Math. Ann.201, 265–268 (1973)MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Lieb, I., Range, R.M.: Lösungsoperatoren für den Cauchy-Riemann Komplex mitC k-Abschätzungen. Math. Ann.253, 145–164 (1980)MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Michel, J., Perotti, A.:C k-Regularity for the\(\bar \partial \)-equation on Strictly Pseudoconvex Domain with Piecewise Smooth Boundaries. Math. Z.203, 414–427 (1990)MathSciNetGoogle Scholar
  15. 15.
    Peters, K.: Lösungsoperatoren für die\(\bar \partial \)-Gleichung auf nichttransversalen Durchschnitten von streng pseudokonvexen Gebieten. Dissertation A, Berlin 1990Google Scholar
  16. 16.
    Range, R.M.: Integral kernels and Hölder estimates for\(\bar \partial \)-Gleichung on pseudoconvex domains of finite type in C2. (Preprint)Google Scholar
  17. 17.
    Skoda, H.: Application de techniquesL 2 a la théorie des idéaux d'une algèbre de fonctions holomorphes avec poids. Ann. Sci. Éc. Norm. Supér.5, 545–579 (1972)MATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Joachim Michel
    • 1
  1. 1.Mathematisches InstitutUniversität BonnBonn 1Federal Republic of Germany

Personalised recommendations